Solving parametric fuzzy systems of linear equations by a nonlinear programming method
No abstract is available for this item.
Volume (Year): 29 (2007)
Issue (Month): 2 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/10614/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Muzzioli, Silvia & Torricelli, Costanza, 2004. "A multiperiod binomial model for pricing options in a vague world," Journal of Economic Dynamics and Control, Elsevier, vol. 28(5), pages 861-887, February.
- Muzzioli, Silvia & Reynaerts, Huguette, 2007. "The solution of fuzzy linear systems by non-linear programming: a financial application," European Journal of Operational Research, Elsevier, vol. 177(2), pages 1218-1231, March.
When requesting a correction, please mention this item's handle: RePEc:kap:compec:v:29:y:2007:i:2:p:107-117. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.